MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562321
Medical Device Problem Codes Nonstandard Device (1420); Failure to Cut (2587); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.Block h11: the captivator - snares was not returned; therefore, product analysis could not be performed, for this reason and due to the lack of evidence is unable to confirm the reported events.Upon analysis, there is insufficient evidence to determine whether the issues resulted from the physician's technique during the procedure or from a device malfunction.Additionally, based on the most relevant information for the complaint including the product record review results, the device met all required manufacturing specifications and passed all controls and inspections, with no abnormalities reported during assembly.Due to insufficient evidence, the definitive cause of the reported issues cannot be established.Without the device, the factors that contributed to the events remain unknown.Based on all available information, the probable root cause assigned is unable to exclude device problem.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator - snares was used in the colon during a colonoscopy procedure performed on (b)(6) 2026.It was reported that the cable was connected to the snare and cautery was applied to cut through the polyp.When they observed that the cut was not progressing fully, they stopped the cautery and inspected the device, noting that the plastic sheath had slightly melted.The procedure was completed with another captivator - snares.There were no patient complications reported as a result of this event.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24580871
Report Number3005099803-2026-00920
Device Sequence Number13351085
Product Code FDI
UDI-Device Identifier08714729019336
UDI-Public(01)08714729019336(17)280626(10)36856604
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562321
Device Catalogue Number6232
Device Lot Number0036856604
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/12/2026
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown